| Model Number |
H74939171100670 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit g4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the arteriovenous fistula.A 10.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.E1 - initial reporter email: updated.D2b - pro code (product code): fge, lit g4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the arteriovenous fistula.A 10.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the balloon ruptured upon first inflation at 10 atmospheres for 30 seconds.The device was removed without any problem.
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the arteriovenous fistula.A 10.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the balloon ruptured upon first inflation at 10 atmospheres for 30 seconds.The device was removed without any problem.It was further reported that the target lesion was 60% stenosed, mildly tortuous and moderately calcified.
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information, d2b - pro code (product code): fge, lit, g4 - premarket / 510(k) #: k141521, k141597.Device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 14 atmospheres as per mustang specification.The returned device was attached to an inflation unit.Positive pressure was applied when di water was observed to be leaking from a balloon pinhole located approximately 12mm proximal from the distal markerband.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip.This concludes the product analysis.